MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. ANESTHESIA CIRCUIT - LF; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

MEDLINE INDUSTRIES, INC. ANESTHESIA CIRCUIT - LF; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number DYNJAA11094A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to the operating room (or) for a scheduled surgery.Anesthesiologist could not get the ventilator to deliver the prescribed tidal volumes.After multiple checks on the ventilator and circuit connections, the circuit tubing was changed.This intervention of changing the circuit allowed the prescribed volumes to be delivered to the patient.Meanwhile, the anesthesiologist was able to bag ventilate the patient to get desired tidal volumes.Manufacturer response for circuit, breathing (w connector, adaptor, y piece), medline industries, inc.(per site reporter): other defective anesthesia circuits were returned to the field representative.

Brand Name
ANESTHESIA CIRCUIT - LF
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key20395473
Report Number20395473
Device Sequence Number6566203
Product Code CAI
UDI-Device Identifier10195327683672
UDI-Public(01)10195327683672(10)24DBJ023
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2024
Report Date (Section F) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJAA11094A
Device Catalogue NumberDYNJAA11094A
Device Lot Number24DBJ023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight72 KG
Date Report Sent to FDA08/01/2024